# SDR IPXA2021051769485

- Difficulty date: May 15, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N621UP
- Make and model: Boeing 747-8F
- Aircraft serial: 65785
- Aircraft time: 3,670 hours, 555 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Bottle
- Part number: NA
- Part serial: NA
- Condition: Warning Message
- Location: Crew Oxygen
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA**DIVERSION - SDR FILED OPEN - NO EMERG DECL'D - AC LANDED UNEVENTFULLY**  "CREW OXY LOW" EICAS MSG, DIVERTED TO ONT.  DEFERRED ITEM USING MEL 35-11-1 ACCOMPLISHED DMP 35-11-1 BOTTLES OPEN. PRESSURE IS 1500, 1600, 1600, 1900.
